Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Abelian varieties without a prescribed Newton Polygon reduction


Authors: Jiangwei Xue and Chia-Fu Yu
Journal: Proc. Amer. Math. Soc. 143 (2015), 2339-2345
MSC (2010): Primary 11G15; Secondary 14K22
DOI: https://doi.org/10.1090/S0002-9939-2015-12483-5
Published electronically: January 21, 2015
MathSciNet review: 3326016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we construct for each integer $ g\ge 2$ an abelian variety $ A$ of dimension $ g$ defined over a number field for which there exists a symmetric integral slope sequence of length $ 2g$ that does not appear as the slope sequence of $ \widetilde {A}$ for any good reduction $ \widetilde {A}$ of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G15, 14K22

Retrieve articles in all journals with MSC (2010): 11G15, 14K22


Additional Information

Jiangwei Xue
Affiliation: Institute of Mathematics, Academia Sinica and NCTS (Taipei Office), 6th Floor, Astronomy Mathematics Building, No. 1, Roosevelt Road Section 4, Taipei, Taiwan, 10617
Address at time of publication: Collaborative Innovation Centre of Mathematics, School of Mathematics and Statistics, Wuhan University, Luojiashan, Wuhan, Hubei, 430072, People’s Republic of China
Email: xue_j@whu.edu.cn

Chia-Fu Yu
Affiliation: Institute of Mathematics, Academia Sinica and NCTS (Taipei Office), 6th Floor, Astronomy Mathematics Building, No. 1, Roosevelt Road Section 4, Taipei, Taiwan, 10617
Email: chiafu@math.sinica.edu.tw

DOI: https://doi.org/10.1090/S0002-9939-2015-12483-5
Received by editor(s): November 5, 2013
Received by editor(s) in revised form: January 13, 2014
Published electronically: January 21, 2015
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society